Alert archive / Vermont / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 21, 2022, 5:46 PM EDT for Caledonia County, Essex County, Orleans County, Vermont. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2022, 5:46 PM EDT (21:46 UTC)
- Expired
- Jul 21, 2022, 6:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caledonia County, VT, Essex County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 132 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:55 PM EDT | TSTM WND DMG | 1 Ese Island Pond, VT | 1 LARGE TREE DOWN ON LINES AND NUMEROUS OTHER SMALL LIMBS THROUGHOUT BRIGHTON STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 11:37 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
669
WUUS51 KBTV 212146
SVRBTV
VTC005-009-019-212215-
/O.NEW.KBTV.SV.W.0049.220721T2146Z-220721T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
546 PM EDT Thu Jul 21 2022
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Northeastern Caledonia County in northeastern Vermont...
Northeastern Orleans County in northeastern Vermont...
Northern Essex County in northeastern Vermont...
* Until 615 PM EDT.
* At 546 PM EDT, a severe thunderstorm was located over Lewis, moving
east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Island Pond, Canaan, Brunswick, Bloomfield, Brighton, Norton,
Averill, Ferdinand, Warren Gore, Warners Grant, Lewis, Averys Gore,
Newark, Lemington, Morgan, Westmore, Charleston, Holland, Beecher
Falls and Connor Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4501 7148 4500 7149 4500 7152 4499 7154
4496 7151 4494 7152 4491 7149 4486 7155
4484 7155 4482 7157 4479 7157 4475 7163
4473 7162 4470 7202 4501 7190
TIME...MOT...LOC 2146Z 253DEG 36KT 4490 7175
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clay1 follow-up statement
181
WWUS51 KBTV 212214
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
614 PM EDT Thu Jul 21 2022
VTC005-009-019-212223-
/O.EXP.KBTV.SV.W.0049.000000T0000Z-220721T2215Z/
Caledonia VT-Orleans VT-Essex VT-
614 PM EDT Thu Jul 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALEDONIA...
NORTHEASTERN ORLEANS AND NORTHERN ESSEX COUNTIES WILL EXPIRE AT 615
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Vermont.
LAT...LON 4501 7148 4500 7149 4500 7152 4499 7154
4496 7151 4494 7152 4491 7149 4486 7155
4484 7155 4482 7157 4479 7157 4475 7163
4473 7162 4470 7202 4501 7190
TIME...MOT...LOC 2213Z 253DEG 36KT 4498 7139
$$
ClayWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:25 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 21, 3:25 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Burlington VT 325 PM EDT Thu Jul 21 2022 .SYNOPSIS... A weak front will cross the area this evening as scattered storms, some locally severe, come to an end. High pressure builds into the area for Friday into Saturday with warm to hot weather continuing, but with less humid conditions expected. The next chance of showers and storms arrives later Sunday and especially Sunday night into Monday of early next week. && .NEAR TERM /THROUGH FRIDAY/... *Severe Thunderstorm Watch in Effect until 800 pm for Clinton and Essex Counties in New York, and all of Vermont. As of 325 PM EDT Thursday...Severe T-Storm Watch #479 continues as of this writing, with scattered, locally strong to severe storms still a possibility into late afternoon/early evening from the Champlain Valley east. Please stay abreast of the latest statements and/or warnings issued by NWS Burlington. By early this evening, a weak front, really just a dewpoint discontinuity with some low level convergence, will sag through the area with the convective threat ending west to east. This will set the stage for a partly cloudy/mostly clear, seasonably mild night as surface high pressure noses east from the Ohio Valley/Great Lakes states. Seasonably warm to hot late July conditions continue tomorrow (max T's 84 to 91), but much quieter weather is expected as afternoon dewpoints lower into the 55 to 60 degree range, taking the edge off the humidity and lowering overall heat indices. Then mainly clear and calm Friday night as temperatures bottom out from 55 to 65 with some slight variability. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... As of 314 PM EDT Thursday...Upper level low will remain anchored over southern Hudson Bay on Saturday, with zonal flow over our forecast area. Overall, the day looks like a generally dry day with very subtle height rises expected, but within the zonal flow regime we can't rule out any shortwave energy rippling through that could spark an isolated shower or thunderstorm or two. Temperatures will be very warm again, with highs expected in mid to upper 80s in higher elevations and upper 80s to low 90s in lower elevations. Dewpoints will be in the low to mid 60s during the day, which will keep heat indices generally below heat advisory criteria. Saturday night, flow will turn from westerly to southwesterly as narrow ridge of high pressure shifts to our east and a developing low pressure system upstream moves through northern Michigan. Ahead of the low, we'll see weak positive moisture/temperature advection through the night which will create another night of sultry overnight conditions with lows in the mid 60s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 314 PM EDT Thursday...Sunday morning, a moisture boundary will move through and precipitable water values will climb to near 2.0 inches. The influx of moisture in combination with warm overnight temperatures will setup an unstable environment by Sunday morning, with models showing between 500 and 1000 J/kg CAPE by midday Sunday. The general trend over the last 24 hours has been to slow the timing of the front on Sunday, which equates to warmer temperatures during the day, especially over the Champlain and Connecticut River Valleys where highs will be in the low 90s and dewpoints in the mid 60s. This keeps us just below heat advisory criteria, but if trends continue we may come very close. As a cold front pushes through late afternoon into evening, expect a line of showers and thunderstorms to develop. All ingredients are present for some severe weather, with ample moisture and instability, relatively steep low-level lapse rates with dry low levels, and around 25 to 35 knots of 0-6 km shear. Main threats at this point look to be some heavy rainers and some gusty to strong winds, especially over Vermont. The slower timing of the frontal passage means that associated rain showers will linger into Monday morning...even potentially into Monday afternoon. The slow-moving nature of the front will be due to the boundary parallel flow that may not fully sweep the front through our area until late Monday. While Monday does look a few degrees cooler than the weekend, it still will be a warm day with the cooler air not set to arrive until Tuesday now. Highs Monday will be in the low to mid 80s for Vermont, mid to upper 70s for New York. By Tuesday, highs area wide will be in the mid 70s to low 80s. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... Through 18Z Friday...Mainly VFR through the period, with exceptions between 18-23Z for restrictions to locally strong/severe t-storms, mainly at KPBG and all VT terminals. Cold front crossing the area during this time frame is sparking current scattered, locally strong storms, with localized extreme tuburlence, hail and strong/erratic wind gusts. Outside convection, mainly scattered/broken cigs from 040-060 AGL with winds south/southwesterly 8 to 18 kts and occnl gusts 20 to 30 kts, esp. at KMSS. After 00Z wx quiets down with light south/southwest winds overnight into Friday as skies trend mainly clr after 06Z. Outlook... Friday Night: VFR. NO SIG WX. Saturday: VFR. Slight chance SHRA, Slight chance TSRA. Saturday Night: VFR. Slight chance SHRA, Slight chance TSRA. Sunday: VFR. Chance SHRA, Chance TSRA. Sunday Night: Mainly VFR, with local MVFR possible. Likely SHRA, Chance TSRA. Monday: Mainly VFR, with local MVFR possible. Chance SHRA. Monday Night: VFR. NO SIG WX. Tuesday: VFR. NO SIG WX. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...JMG NEAR TERM...JMG SHORT TERM...Duell LONG TERM...Duell AVIATION...JMG
Hazardous weather outlook, Jul 21, 4:24 AM EDT, 13 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 424 AM EDT Thu Jul 21 2022 NYZ026>031-034-035-087-VTZ001>011-016>021-220830- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 424 AM EDT Thu Jul 21 2022 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Tonight. Continued heat concerns with heat index values 88-95 degrees, and potential for strong, possibly severe, thunderstorms from late this morning through the afternoon mainly in Vermont. Gusty winds and hail will be main threats, but a rare tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Warm temperatures continue through the weekend with another round of thunderstorms possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 21, 4:08 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Burlington VT
408 PM EDT Thu Jul 21 2022
VTZ002-003-005>007-016-017-212115-
Western Franklin VT-Caledonia VT-Eastern Chittenden VT-
Western Chittenden VT-Eastern Franklin VT-Orleans VT-Lamoille VT-
408 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of northern Lamoille,
northern Caledonia, Orleans, northeastern Chittenden and Franklin
Counties through 515 PM EDT...
At 408 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairfield, moving northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newport City, Enosburg Falls, Orleans, Derby Center, Charleston, Jay,
Newport Town, Jay In Franklin County, Cambridge, Montgomery Center,
Albany, Westford, Montgomery, St. Albans City, Fairfax, Troy,
Sheldon, Belvidere Center, Brownington Village and Enosburg.
This includes the following highways...
Interstate 89 between mile markers 109 and 121.
Interstate 91 between mile markers 156 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and northwestern Vermont.
&&
LAT...LON 4500 7236 4501 7206 4476 7197 4459 7300
4487 7318 4502 7278
TIME...MOT...LOC 2008Z 241DEG 33KT 4479 7290
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ClaySpecial weather statement, Jul 21, 4:19 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Burlington VT
419 PM EDT Thu Jul 21 2022
NYZ034-035-VTZ009-011-018>020-212115-
Western Essex NY-Eastern Essex NY-Eastern Rutland VT-
Western Rutland VT-Western Windsor VT-Western Addison VT-
Eastern Addison VT-
419 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of southeastern Essex,
southwestern Addison, northern Rutland and northwestern Windsor
Counties through 515 PM EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Scaroon Manor Public Campground, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Middlebury, Rutland, Crown Point, Castleton, Cornwall, Sudbury,
Salisbury, Rutland City, Orwell, Benson, Chittenden, Fair Haven, West
Rutland, Whiting, Goshen, West Castleton, Hubbardton, Shoreham,
Ripton and Crown Point Center.
This includes Interstate 87 near mile marker 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York...and central and southern Vermont.
&&
LAT...LON 4358 7330 4360 7329 4363 7331 4362 7337
4358 7339 4357 7341 4359 7343 4362 7342
4364 7343 4377 7335 4381 7338 4377 7378
4381 7379 4398 7347 4407 7296 4356 7286
4356 7326
TIME...MOT...LOC 2019Z 247DEG 29KT 4376 7365
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaynesSpecial weather statement, Jul 21, 5:11 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Burlington VT
511 PM EDT Thu Jul 21 2022
VTZ007-008-010-212215-
Caledonia VT-Washington VT-Orange VT-
511 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of northern Orange,
southwestern Caledonia and southeastern Washington Counties through
615 PM EDT...
At 511 PM EDT, Doppler radar was tracking a strong thunderstorm over
E F Knapp State Airport, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Barre, Montpelier, Plainfield, Orange, Websterville, Topsham, Berlin,
Groton, Barre Town, Northfield Village, Topsham Four Corners,
Washington, Wells River Village, Ryegate, Northfield, Newbury, Barre
City, Newbury Village, Barnet and Williamstown.
This includes the following highways...
Interstate 89 between mile markers 39 and 52.
Interstate 91 between mile markers 104 and 118, and between mile
markers 120 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and northeastern Vermont.
&&
LAT...LON 4432 7203 4430 7204 4428 7207 4424 7205
4419 7207 4413 7203 4411 7206 4410 7205
4410 7203 4409 7205 4408 7203 4408 7204
4406 7206 4405 7271 4423 7269 4438 7200
4433 7199
TIME...MOT...LOC 2111Z 257DEG 21KT 4416 7257
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 5:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Burlington VT
514 PM EDT Thu Jul 21 2022
VTZ003-004-006-007-212215-
Essex VT-Caledonia VT-Orleans VT-Lamoille VT-
514 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of eastern Lamoille,
northern Caledonia, Orleans and Essex Counties through 615 PM EDT...
At 514 PM EDT, Doppler radar was tracking a strong thunderstorm over
Eden, moving northeast at 50 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newport City, Island Pond, Lyndon, Orleans, Derby Center, Greensboro,
Charleston, Newport Town, Westmore, Orleans Village, Glover,
Brownington, Albany, Burke, Brunswick, Sutton, Coventry, Barton, Troy
and Averill.
This includes Interstate 91 between mile markers 143 and 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and northwestern Vermont.
&&
LAT...LON 4500 7154 4491 7149 4486 7155 4479 7157
4475 7163 4464 7157 4454 7237 4499 7240
4501 7148
TIME...MOT...LOC 2114Z 242DEG 44KT 4469 7250
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ClayLocal storm report, Jul 21, 5:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
519 PM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 S ORWELL 43.79N 73.30W
07/21/2022 ADDISON VT TRAINED SPOTTER
TREES DOWN ON ROUTE 22A
&&
EVENT NUMBER BTV2201744
JMGLocal storm report, Jul 21, 5:21 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
521 PM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 1 E ORWELL 43.80N 73.28W
07/21/2022 ADDISON VT TRAINED SPOTTER
POWERLINES DOWN ON ROUTE 73
&&
EVENT NUMBER BTV2201745
JMGThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:12 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 48 min |
| Jul 21, 11:47 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 43 min |
| Jul 21, 12:01 PM EDT | Special Weather Statement | BTV | Lamoille, Orleans | 44 min |
| Jul 21, 12:09 PM EDT | Special Weather Statement | BTV | Windsor | 51 min |
| Jul 21, 12:09 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orleans, Washington | 51 min |
| Jul 21, 12:29 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Lamoille, Orleans | 36 min |
| Jul 21, 12:38 PM EDT | Special Weather Statement | BTV | Windsor | 52 min |
| Jul 21, 12:51 PM EDT | Special Weather Statement | BTV | Chittenden, Lamoille | 54 min |
| Jul 21, 12:55 PM EDT | Special Weather Statement | BTV | Rutland | 50 min |
| Jul 21, 12:58 PM EDT | Tornado Warning | BTV | Caledonia, Essex, Orleans | 32 min |
| Jul 21, 1:12 PM EDT | Special Weather Statement | BTV | Windsor | 48 min |
| Jul 21, 1:14 PM EDT | Special Weather Statement | BTV | Orange | 31 min |
| Jul 21, 1:20 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 25 min |
| Jul 21, 1:27 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 33 min |
| Jul 21, 1:40 PM EDT | Special Weather Statement | BTV | Orange | 50 min |
| Jul 21, 1:42 PM EDT | Special Weather Statement | BTV | Windsor | 48 min |
| Jul 21, 1:47 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orange | 43 min |
| Jul 21, 2:03 PM EDT | Special Weather Statement | BTV | Orleans | 57 min |
| Jul 21, 2:17 PM EDT | Special Weather Statement | BTV | Windsor | 58 min |
| Jul 21, 2:25 PM EDT | Special Weather Statement | BTV | Essex | 50 min |
| Jul 21, 2:31 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 44 min |
| Jul 21, 3:00 PM EDT | Special Weather Statement | BTV | Lamoille | 60 min |
| Jul 21, 3:31 PM EDT | Special Weather Statement | BTV | Chittenden, Lamoille | 44 min |
| Jul 21, 3:36 PM EDT | Special Weather Statement | BTV | Washington | 54 min |
| Jul 21, 3:42 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Lamoille, Washington | 21 min |
| Jul 21, 4:00 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Washington | 60 min |
| Jul 21, 4:08 PM EDT | Special Weather Statement | BTV | Franklin, Orleans | 67 min |
| Jul 21, 4:16 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Franklin, Lamoille, Orleans, Washington | 59 min |
| Jul 21, 4:19 PM EDT | Special Weather Statement | BTV | Addison, Rutland | 56 min |
| Jul 21, 4:27 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Windsor | 63 min |
| Jul 21, 5:11 PM EDT | Special Weather Statement | BTV | Washington | 64 min |
| Jul 21, 5:14 PM EDT | Special Weather Statement | BTV | Essex, Orleans | 61 min |
| Jul 21, 5:19 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Washington, Windsor | 86 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.